# SDR 04FDEA02460

- Difficulty date: August 12, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00734  CORROSION ON FWD CARGO COMPARTMENT FLOOR SUPPORT WEB LOWER ANGLE STA 490 TO 500 LBL 9. REMOVED ANGLE AND FABRICATED, ALODINED AND PRIMED AND INSTALLED ANGLE IAW SRM   51-20-1, SRM 51-30-2, FED-EX MM 51-20-151-7
